# SDR SWAA032369

- Difficulty date: October 27, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 33,148 hours, 29,273 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: 6547450
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND VERTICAL STAB ATTACH FITTING AFT SPAR CLEVIS LUGS CORRODED.  REPAIRED CLEVIS LUGS PER SRM AND BFG ER.
